中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Subject: Computer Science, Hardware & Architecture; Computer Science, Software Engineering
Title:
probabilistic belief logic and its probabilistic aumann semantics
Author: Cao ZN ; Shi CY
Keyword: modal logic ; probabilistic belief logic ; Aumann semantics ; probabilistic Aumann semantics
Source: JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY
Issued Date: 2003
Volume: 18, Issue:5, Pages:571-579
Indexed Type: sci ; acm
Department: Tsing Hua Univ, Dept Comp Sci & Technol, Beijing 100084, Peoples R China. Chinese Acad Sci, Inst Software, Comp Sci Lab, Beijing 100080, Peoples R China.
Language: 英语
WOS ID: WOS:000185548200004
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/13176
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Probabilistic+Belief+Logic+and+Its+Probabilistic+Aumann+Semantics.pdf(496KB)----限制开放-- 联系获取全文

Recommended Citation:
Cao ZN,Shi CY. probabilistic belief logic and its probabilistic aumann semantics[J]. JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY,2003-01-01,18(5):571-579.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Cao ZN]'s Articles
[Shi CY]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Cao ZN]‘s Articles
[Shi CY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace